Authors: Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: G-dinaturality
Journal: Annals of Pure and Applied Logic
Volume: 122
Issue: 1-3
First page: 131
Last page: 173
Issue Date: 15-Aug-2003
Rank: M22
ISSN: 0168-0072
DOI: 10.1016/S0168-0072(03)00003-4
Abstract: 
An extension of the notion of dinatural transformation is introduced in order to give a criterion for preservation of dinaturality under composition. An example of an application is given by proving that all bicartesian closed canonical transformations are dinatural. An alternative sequent system for intuitionistic propositional logic is introduced as a device, and a cut-elimination procedure is established for this system.
Keywords: Bicartesian closed categories | Dinatural transformations
Project: Ministry of Science, Technology and Development of Serbia, Grant 1630 (Representation of proofs with applications, classification of structures and ignite combinatorics)

Show full item record

SCOPUSTM   
Citations

1
checked on Feb 5, 2023

Page view(s)

18
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.